Towards a noncommutative Plünnecke-type inequality

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Citations (Scopus)

Abstract

We relax the assumption of commutativity in certain Plünnecke-type inequalities.

Original languageEnglish
Title of host publicationBolyai Society Mathematical Studies
PublisherSpringer Berlin Heidelberg
Pages591-605
Number of pages15
DOIs
Publication statusPublished - Jan 1 2010

Publication series

NameBolyai Society Mathematical Studies
Volume21
ISSN (Print)1217-4696

Fingerprint

Commutativity

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

Ruzsa, I. (2010). Towards a noncommutative Plünnecke-type inequality. In Bolyai Society Mathematical Studies (pp. 591-605). (Bolyai Society Mathematical Studies; Vol. 21). Springer Berlin Heidelberg. https://doi.org/10.1007/978-3-642-14444-8_17

Towards a noncommutative Plünnecke-type inequality. / Ruzsa, I.

Bolyai Society Mathematical Studies. Springer Berlin Heidelberg, 2010. p. 591-605 (Bolyai Society Mathematical Studies; Vol. 21).

Research output: Chapter in Book/Report/Conference proceedingChapter

Ruzsa, I 2010, Towards a noncommutative Plünnecke-type inequality. in Bolyai Society Mathematical Studies. Bolyai Society Mathematical Studies, vol. 21, Springer Berlin Heidelberg, pp. 591-605. https://doi.org/10.1007/978-3-642-14444-8_17
Ruzsa I. Towards a noncommutative Plünnecke-type inequality. In Bolyai Society Mathematical Studies. Springer Berlin Heidelberg. 2010. p. 591-605. (Bolyai Society Mathematical Studies). https://doi.org/10.1007/978-3-642-14444-8_17
Ruzsa, I. / Towards a noncommutative Plünnecke-type inequality. Bolyai Society Mathematical Studies. Springer Berlin Heidelberg, 2010. pp. 591-605 (Bolyai Society Mathematical Studies).
@inbook{1756f71c2f8549d085198e7d33aa00d1,
title = "Towards a noncommutative Pl{\"u}nnecke-type inequality",
abstract = "We relax the assumption of commutativity in certain Pl{\"u}nnecke-type inequalities.",
author = "I. Ruzsa",
year = "2010",
month = "1",
day = "1",
doi = "10.1007/978-3-642-14444-8_17",
language = "English",
series = "Bolyai Society Mathematical Studies",
publisher = "Springer Berlin Heidelberg",
pages = "591--605",
booktitle = "Bolyai Society Mathematical Studies",

}

TY - CHAP

T1 - Towards a noncommutative Plünnecke-type inequality

AU - Ruzsa, I.

PY - 2010/1/1

Y1 - 2010/1/1

N2 - We relax the assumption of commutativity in certain Plünnecke-type inequalities.

AB - We relax the assumption of commutativity in certain Plünnecke-type inequalities.

UR - http://www.scopus.com/inward/record.url?scp=84879906726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84879906726&partnerID=8YFLogxK

U2 - 10.1007/978-3-642-14444-8_17

DO - 10.1007/978-3-642-14444-8_17

M3 - Chapter

AN - SCOPUS:84879906726

T3 - Bolyai Society Mathematical Studies

SP - 591

EP - 605

BT - Bolyai Society Mathematical Studies

PB - Springer Berlin Heidelberg

ER -